# SDR SWAA2022032812371

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81216
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. SIDE-PLATE; BS 857 RBL 25; HAS SURFACE CORROSION AROUND FASTER HOLE. (MARKED) / SIDE PLATE IN ACB B.S 857 RBL 25 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. PART TO BE REPAIRED BY REPLACEMENT IAW: SRM 51-10-02 ITEM 9. REMOVED SHIELD IAW: SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SHIELD P/N 146A8121-6 PO/N 7240741. IAW: SRM 51-40-05 AND DWG 146A0081 REV B. INSTALLED SIDE PLATE SHIELD AT B.S. 857 RBL 25-B.S 867 RBL 25 IAW: SRM 51-40-02-0G-0 AND DWG 146A0081 88765U 3JAN20
